# SDR 08FDEA02839

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65185702
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, STR 10, CRACKED AT W.S. 686.5, ITEM IS AD DRIVEN, IF CRACKS EXCEED LIMITS IN SECTION II, FIG 12, CONTACT STRUCTURES ENGINEERING FOR REPAIR INSTRUCTIONS   PER WORK CARD E7-5710-7-4322. STOP DRILLED CRACK. NDT TO VERIFY TERMINATION OF CRACK AT STOP DRILL.  LOCATED   HOLES IN REPAIR ANGLES AND INSTALLED.  REF E.O. 7-5710-7-4322 / FIGURE 18.  CLASSIFIED AS A MAJOR REPAIR.
